| Model Number |
3911-714-520 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, "3 iconix knotless implants were successfully utilized for a shoulder instability revision procedure.1 more implant had the following experience: the repair tail broke during tensioning.A review of the surgical video indicates that the repair tail was inadvertently passed through itself during the surgical procedure creating a situation where it would be unable to pass through the fingertrap mechanism and subsequently break.The remaining repair tail was removed from the patient while the all suture implant body stayed in the patient's glenoid bone.The surgeon moved to a new drilling location and successfully inserted another iconix knotless implant.".
Additional Manufacturer Narrative
The device was discarded and therefore was not returned.A review of the device history record was performed and all product met requirements prior to release.Investigation is still ongoing.No cause for the event has been established at this time.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
Additional Manufacturer Narrative
The device was discarded and therefore was not returned.A review of the device history record was performed and all product met requirements prior to release.A cause for the event could not be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.